Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Residuated lattices


Authors: Morgan Ward and R. P. Dilworth
Journal: Trans. Amer. Math. Soc. 45 (1939), 335-354
MSC: Primary 06B05; Secondary 06D05, 06E05
DOI: https://doi.org/10.1090/S0002-9947-1939-1501995-3
MathSciNet review: 1501995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff On the combination of sub-algebras, Proceedings of the Cambridge Philosophical Society, vol. 39 (1933), pp. 441-464.
  • [2] -On the structure of abstract algebras, ibid., vol. 41 (1935), pp. 433-454.
  • [3] -Combinatorial relations in protective geometries, Annals of Mathematics, (2), vol. 36 (1935), pp. 743-748. MR 1503250
  • [4] -On the lattice theory of ideals, Bulletin of the American Mathematical Society, vol. 40 (1934), pp. 613-619. MR 1562917
  • [1] R. Dedekind Ueber die von drei Moduln erzeugte Dualgruppe, Gesammelte mathematische Werke, vol. 2, 1931, paper 30, pp. 236-271.
  • [1] R. P. Dilworth Abstract residuation over lattices, Bulletin of the American Mathematical Society, vol. 44 (1938), pp. 262-268. MR 1563722
  • [1] Fritz Klein Dedekindsche und distributive Verbände, Mathematische Zeitschrift, vol. 41, pp. 261-280. MR 1545617
  • [1] G. Köthe Die Theorie der Verbände..., Jahresbericht der deutschen Mathematiker-Vereinigung, vol. 47 (1937), pp. 125-142.
  • [W] Krull Axiomatische Begründung der allgemeinen Idealtheorie, Sitzungsberichte der physikalischmedicinischen Societät zu Erlangen, vol. 56 (1924), pp. 47-63.
  • [1] O. Ore On the foundation of abstract algebra, I, Annals of Mathematics, (2), vol. 36 (1935), pp. 406-437. MR 1503232
  • [1] B. L. Van Der Waerden Moderne Algebra, vol. 2, Berlin, 1931.
  • [1] M. Ward and R. P. Dilworth Residuated lattices, Proceedings of the National Academy of Sciences, vol. 24 (1938), pp. 162-164.
  • [1] M. Ward Residuation in structures over which a multiplication is defined, Duke Mathematical Journal, vol. 3 (1937), pp. 627-636. MR 1546017
  • [2] -Structure residuation, Annals of Mathematics, (2), vol. 39 (1938), pp. 558-568. MR 1503424

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B05, 06D05, 06E05

Retrieve articles in all journals with MSC: 06B05, 06D05, 06E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-1501995-3
Article copyright: © Copyright 1939 American Mathematical Society

American Mathematical Society